Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Calcium supplementation caused depression sac

Posted by chemist on May 17, 2004, at 16:27:48

In reply to Calcium supplementation caused depression, posted by sac on May 17, 2004, at 16:15:49

> Hi, I'm just joining this thread and wondering if anyone knows the link between calcium and depression. I am a 36 year old female with Bipolar II. I know that I probably need a calcium supplement for bone protection but every calcium tablet I've tried ends up making me terribly depressed and also throws off any mood stability I may have. I am very sensitive to meds and even to vitamins and minerals. They can really mess me up mentally. My Pdoc doesn't think calcium could do this. Any info??? Thanks.-Stacey

hello there....are you taking just a calcium supplement or a calcium+magnesium supplement? all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:345768
URL: http://www.dr-bob.org/babble/20040515/msgs/347904.html